# SDR CHQA201200017

- Difficulty date: January 9, 2012
- Submitted: January 22, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 25,646 hours, 25,026 cycles
- Engine: Allsn AE3007A
- Engine time: 17,368 hours, 16,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE 1 MIDDLE BEAM WAS FOUND CORRODED AT THE FRAME 20 LOCATION.  MAINTENANCE REPLACED THE CENTER FUSELAGE 1 BEAM AT FRAME 20 AND INSTALLED WITH SOLID RIVETS IN ACCORDANCE WITH SRM 51-40-02.
